Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diarrhea, previous constipation, hemorrhoidal prolapse, weakness, jaw pain during chewing

I ve had 3 days of diarhhea and prior 4 years of constipation and hemmoroidal prolapse . The diarrhea is making me feel very weak and now I ve developed pain in my right jaw when I chew . It maybe a molar, but maybe it s related to the wearing effects of the diarrhea. Either way it s all a bit much. Any advice? Thanks.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Having a diarrhea for 3 days sometimes causes fluid and electrolyte imbalance in the body which cause such symptoms. You need to have plenty of fluid and electrolyte replacement to avoid such symptoms. Taking lomotil will help you in bringing a symptomatic relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor